# SDR USAA051010

- Difficulty date: August 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - LT MLG SUPPORT BEAM OB LUG FACE AND HEAVY WEAR/ MATERIAL LOSS ON IB LUG FACE 2 INCH X 2 INCH TYPICAL.  LT MLG SUPPORT BEAM; STABILIZER BEAM FITTING ASSY.  CLEANED AND TREATED CORROSION, INSTALLED BUSHINGS IAW SRM. (K)
